# SDR 4DPA202204100001

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 33,247 hours, 30,237 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00472
- Condition: Erratic
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE- CAB ALT IMMEDIATELY STARTED TO CLIMB ON DEPARTURE FROM LAS. QRH WAS USED TO VERIFY DIFFERENTIAL PRESSURE. WHILE RUNNING, QRH/CAB ALT REACHED 10,700FT. MANUEL CONTROL IN DN POSITION. CREW REQUESTED TO RETURN TO LAS. NO EMERGENCY WAS DECLARED PER FLIGHT CREW BUT SAFETY VEHICLES DID ROLL.
CORR ACTION- R&R'D DIGITAL PRESSURIZATION CONTROLLER OPS TESTED GOOD IN MANUAL AND AUTO.
